# SDR AALA202009089013

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 12,421 hours, 4,759 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 51135
- Condition: Overheated
- Location: Mlg
- Part time: 13,289 hours, 5,131 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTED CHATTERING NOISE COMING FROM RIGHT MAIN LANDING GEAR AREA. NOTED SMOKE COMING FROM NUMBER 3 BRAKE ON ARRIVAL TO GATE. ELECTRONIC CENTRALIZED AIRCRAFT MONITOR BRAKE TEMPERATURE 280 CELSIUS. REPLACED NUMBER 3 BRAKE PER AMM 32-42-27.
